| Model Number |
MR8-AA14 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3:product analysis:evaluation determined that the bearings are broken.The likely cause of the failure is due to bearing is corroded.It was also noted that lock twist found jammed.Aware date used as date of evaluation confirmed the bearing detached.¿this regulatory report is being submitted due to retrospective review through capa 672570.¿ medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, prior to use, there were multiple issues with the tool, including a tool locking issue, difficulty inserting the tool, the attachment lock or sleeve being stuck or sticking.No patient was involved.Additional information was received stating that detached bearings were found during evaluation.